# SDR MWEA96135

- Difficulty date: May 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N203ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47673
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Condition: Cracked
- Location: Aft Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CARGO DOOR INSPECTION, FOUND AFT CARGO DOOR NR 5 HORIZONTAL BEAM CRACKED NEAR AFT END AT PAN CUTOUT, RADIUS 1 .0625 INCH IN LENGTH.  INSTALLED DOUBLER REPAIR IAW DAC TELEX SVC-ORD-0048/JMP.
